# SDR 20001106SH073

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Misdrilled
- Location: Cargo Door
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISLOCATED HOLES IN FORE AND AFT UPPER CARGO DOOR JAMB CLOSE-OUT WEBS.  (X)
